Browse "PH-Journal Papers(저널논문)" by Author Adam, Shaffique

Showing results 1 to 2 of 2

1
Disorder-Induced Magnetoresistance in a Two-Dimensional Electron System

Ping, Jinglei; Yudhistira, Indra; Ramakrishnan, N; Cho, Sungjaeresearcher; Adam, Shaffique; Fuhrer, Michael S., PHYSICAL REVIEW LETTERS, v.113, no.4, 2014-07

2
Surface conduction of topological Dirac electrons in bulk insulating Bi2Se3

Kim, Dohun; Cho, Sungjaeresearcher; Butch, Nicholas P.; Syers, Paul; Kirshenbaum, Kevin; Adam, Shaffique; Paglione, Johnpierre; et al, NATURE PHYSICS, v.8, no.6, pp.459 - 463, 2012-06

Discover

Type

Open Access

Date issued

Subject

. next

rss_1.0 rss_2.0 atom_1.0